# SDR HALA20231016224

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 10,868 hours, 2,508 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,168 hours, 1,865 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eiu
- Part number: 77746111
- Part serial: 777461IN02273
- Condition: Faulty
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - RECIEVED FAULT MESSAGE EIU2-008-ENGINE START FAULT. REMOVED AND REPLACED EIU-2 PER AMM 73-25-34 OPS AND SECURITY CHECK GOOD OK FOR SERVICE
